Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 11, NWS Pueblo, CO

May 8, 2017El Paso County, Fremont County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 8, 2017, 3:54 PM MDT for El Paso County, Fremont County, Pueblo County, Colorado. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2017, 3:54 PM MDT (21:54 UTC)
Expired
May 8, 2017, 5:00 PM MDT
In force
66 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties El Paso County, CO, Fremont County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 4:05 PM MDTHAIL 110 Ene Beulah, CO
May 8, 4:18 PM MDTHAIL 0.883 W Pueblo West, CO
May 8, 4:46 PM MDTHAIL 0.751 S Pueblo West, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 12:35 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2189 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

586 
WUUS55 KPUB 082154
SVRPUB
COC041-043-101-082300-
/O.NEW.KPUB.SV.W.0011.170508T2154Z-170508T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
354 PM MDT MON MAY 8 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fremont County in central Colorado...
  Southwestern El Paso County in east central Colorado...
  Western Pueblo County in southeastern Colorado...

* Until 500 PM MDT

* At 353 PM MDT, severe thunderstorms were located along a line
  extending from 6 miles west of Pueblo Reservoir to 19 miles
  southwest of Pueblo West to 12 miles northeast of Greenhorn
  Mountain, moving northwest at 15 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Western Pueblo, Pueblo Reservoir, Pueblo West, Pinon, Penrose, Rye,
  Beulah, San Isabel and Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3829 10504 3852 10497 3852 10474 3845 10458
      3790 10478 3789 10501 3792 10504
TIME...MOT...LOC 2153Z 133DEG 13KT 3825 10487 3811 10493 3803 10488 

HAIL...1.75IN
WIND...70MPH
 
$$

lw
3 follow-up statements
093 
WWUS55 KPUB 082220
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
420 PM MDT MON MAY 8 2017

COC041-043-101-082300-
/O.CON.KPUB.SV.W.0011.000000T0000Z-170508T2300Z/
Fremont CO-El Paso CO-Pueblo CO-
420 PM MDT MON MAY 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN FREMONT...SOUTHWESTERN EL PASO AND NORTHWESTERN
PUEBLO COUNTIES...

At 420 PM MDT, severe thunderstorms were located along a line
extending from near Pueblo West to near Pueblo Reservoir, moving
north at 20 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Western Pueblo, Pueblo West, Pueblo Reservoir, Pinon, Penrose and
Beulah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3829 10504 3852 10497 3852 10474 3845 10458
      3815 10469 3805 10504
TIME...MOT...LOC 2220Z 159DEG 19KT 3835 10483 3826 10487 3820 10481 

HAIL...1.75IN
WIND...70MPH
 
$$

lw
413 
WWUS55 KPUB 082239
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
439 PM MDT MON MAY 8 2017

COC041-043-101-082300-
/O.CON.KPUB.SV.W.0011.000000T0000Z-170508T2300Z/
Fremont CO-El Paso CO-Pueblo CO-
439 PM MDT MON MAY 8 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN FREMONT...SOUTHWESTERN EL PASO AND NORTHWESTERN
PUEBLO COUNTIES...

At 438 PM MDT, severe thunderstorms were located along a line
extending from 9 miles east of Penrose to near Pueblo West to near
Pueblo Reservoir, moving northeast at 25 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Western Pueblo, Pueblo West, Pueblo Reservoir, Pinon and Penrose. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3829 10504 3852 10497 3852 10474 3845 10458
      3820 10467 3823 10486
TIME...MOT...LOC 2238Z 206DEG 21KT 3841 10485 3833 10483 3827 10481 

HAIL...1.75IN
WIND...70MPH
 
$$

lw
667 
WWUS55 KPUB 082256
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
456 PM MDT MON MAY 8 2017

COC041-043-101-082305-
/O.EXP.KPUB.SV.W.0011.000000T0000Z-170508T2300Z/
Fremont CO-El Paso CO-Pueblo CO-
456 PM MDT MON MAY 8 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FREMONT...
SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO COUNTIES WILL EXPIRE AT
500 PM MDT...

The storms which prompted the warning have weakened.  Therefore, the 
warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 800 PM MDT for
central, southeastern and east central Colorado.

LAT...LON 3829 10504 3852 10497 3852 10474 3845 10458
      3820 10467 3823 10486
TIME...MOT...LOC 2255Z 133DEG 13KT 3845 10490 3837 10488 3831 10486 

$$

lw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:42 PM MDT, 12 minutes earlier.

Area forecast discussion, May 8, 3:42 PM MDT, 12 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
342 PM MDT Mon May 8 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 316 PM MDT Mon May 8 2017

Tonight and Tuesday...Short term model consensus has convection
moving to the northeast during the evening with a line of weakening
convection moving across the southeast plains.  Currently, looking
like the strongest convection this evening will be along and
north of US 50. Will keep some PoPs overnight as another weak
disturbance may produce some showers, mostly along the southern
I25 corridor. On Tuesday, another disturbance will rotate
northward, east of the upper low over Arizona. Plenty of low level
moisture will be in place over the plains along with the middle
and upper level moisture. Main question will be the amount of
instability. SPC Day2 has a marginal risk, which is very
reasonable. Other main concern will be locally heavy rains on the
burn scars.  --PGW--

.LONG TERM...(Tuesday night through Monday)
Issued at 316 PM MDT Mon May 8 2017

Tuesday night into Wednesday...Upper low moves eastward, passing
over northern New Mexico Wednesday evening. Wednesday could be
another day with strong storms and locally heavy rainfall. Models
hint at an axis of heavier rainfall developing along a boundary
somewhere over eastern Colorado. EC has the boundary further
north while the GFS keeps it over southeast Colorado.

Thursday...Upper low slowly moves east with some precipitation
wrapping around the west side of the upper low.  Currently, appears
precipitation amounts will be light with cool and stable airmass
over the region.

Friday through Monday...Upper ridge builds into the region Friday
through Monday. There will be some residual moisture for a few
afternoon and evening thunderstorms, mainly over the higher
terrain. Otherwise, it will be mild and dry.  --PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 316 PM MDT Mon May 8 2017

KCOS and KPUB...Scattered to numerous thunderstorms will continue
through late evening, with the potential for gusty winds, hail and
heavy rain. Will have to watch for some low clouds overnight
depending on the amount of easterly flow, which will depend on
outflows from thunderstorms. The wet and active pattern continues
on Tuesday with scattered to numerous afternoon and evening
thunderstorms. The storms could produce gusty winds, hail and
heavy rain.

KALS...Scattered thunderstorms will occur into Monday evening and on
Tuesday afternoon and evening. Gusty winds, brief downpours, and
small hail could accompany the storms.  --PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PGW
LONG TERM...PGW
AVIATION...PGW
Hazardous weather outlook, May 8, 11:29 AM MDT, 4 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1129 AM MDT Mon May 8 2017

COZ058>089-093>099-091730-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1129 AM MDT Mon May 8 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

A few severe thunderstorms are possible today across the plains. The
best chance for strong to severe storms will be along and north of
highway 50. The primary threat will be large hail up to golf ball
size and wind gusts to 70 mph. There is also a slight chance of a
tornado, especially in northern El Paso county. The best chance
for severe storms will be late this afternoon and into the evening
hours.

Flash flooding on burn scars will also increase today as unstable
air moves into the region. If a storm moves over any of the many
burn scars over the region, then flash flooding will be possible.
The most susceptible burn scars are the Junkins burn scar and the
Hayden Pass burn scar.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

On Tuesday, scattered thunderstorms are expected to initiate over
the mountains early Tuesday afternoon, then drift eastward onto
the plains. Primary concerns will be lightning, strong winds,
large hail, heavy rain, burn scar flooding, and an isolated
tornado. Additionally, light snow accumulation will be possible
above 10000 feet.

On Wednesday and Thursday, the upper level low moves closer to
the region, bringing showers and thunderstorms to the area. A few
storms could become strong across the plains and heavy rainfall
will become more of a concern for burn scars. Primary risks are
lightning, small hail, wind gusts up to 50 mph and localized
flash flooding. Snow levels will remain around 10000 feet with
light to moderate accumulations possible across the higher
elevations.

High pressure will move across the area for Friday through Sunday.
However, there will be enough residual moisture for isolated
thunderstorms to develop over the higher terrain each afternoon.
Primary concerns will be lightning, small hail and wind gusts up
to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely today and tonight across the region.

LW/Skelly

In the hours before

Special weather statement, May 8, 12:59 PM MDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1259 PM MDT MON MAY 8 2017

COZ072-078>080-087-082000-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
1259 PM MDT MON MAY 8 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO...
SOUTHEASTERN CUSTER AND WESTERN PUEBLO COUNTIES UNTIL 200 PM MDT...

At 1258 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gardner, or 40 miles northeast of Alamosa, moving north at 25 mph.

Dime size hail, wind gusts to 55 mph, locally heavy rain and
lightning strikes will be possible with this storm.

Locations impacted include...
Gardner, Red Wing, Silver Cliff and Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also possible with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3768 10518 3769 10531 3817 10541 3813 10498
TIME...MOT...LOC 1858Z 185DEG 24KT 3778 10523

LW
Special weather statement, May 8, 2:10 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
210 PM MDT MON MAY 8 2017

COZ079-080-083-086-082130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Wet Mountains above 10000 Ft CO-
210 PM MDT MON MAY 8 2017

...SPECIAL WEATHER STATEMENT...

At 200 PM MDT, Doppler radar was tracking developing showers and
thunderstorms over and near the Junkins and Beulah Hill burn scars.
These storms were moving to the north at 20 mph.

At this time, precipitation amounts during the previous hour over
the Junkins and Beulah Hill burn scars was generally under .05
inches.

A period of light to moderate rain at times is anticipated over the
Junkins and Beulah Hill burn scars over the next 2 hours with
precipitation amounts between .10 and .35 inches anticipated during
this time-frame.  In addition, wind gusts around 35 mph at times and
hail generally under 1/2 inch in diameter at times will be possible.

While precipitation rates at this time are not overly impressive,
streams in the burn scar may begin to rise with this projected
precipitation.

Locations impacted include...
The Junkins and Beulah Hill burn scars.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas.  If heavier rains develop,
they will be capable of creating rockslides, mudslides and debris
flows in steeper terrain, especially in and around recent burn scar
locations.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3801 10487 3806 10526 3825 10521 3826 10493
TIME...MOT...LOC 1957Z 182DEG 14KT 3808 10517
Local storm report, May 8, 2:27 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
227 PM MDT MON MAY 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             7 NE GARDNER            37.86N 105.09W
05/08/2017  M1.75 INCH       HUERFANO           CO   PUBLIC

&&
Local storm report, May 8, 3:06 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT MON MAY 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             3 ENE BEULAH            38.09N 104.93W
05/08/2017  M1.75 INCH       PUEBLO             CO   PUBLIC

&&
Local storm report, May 8, 3:29 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
329 PM MDT MON MAY 8 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 SSE BEULAH            38.07N 104.98W
05/08/2017  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 6:04 PM MDTSpecial Weather StatementPUBOtero41 min
May 7, 6:43 PM MDTSpecial Weather StatementPUBKiowa47 min
May 7, 6:46 PM MDTSpecial Weather StatementPUBBaca29 min
May 7, 7:24 PM MDTSpecial Weather StatementPUBBent36 min
May 7, 7:59 PM MDTSpecial Weather StatementPUBCrowley31 min
May 8, 12:59 PM MDTSpecial Weather StatementPUBCuster61 min
May 8, 1:47 PM MDTSevere Thunderstorm WarningPUBLas Animas58 min
May 8, 2:10 PM MDTSpecial Weather StatementPUBCuster80 min
May 8, 2:20 PM MDTTornado WarningPUBCuster, Huerfano, Pueblo25 min
May 8, 2:43 PM MDTSevere Thunderstorm WarningPUBLas Animas62 min
May 8, 2:47 PM MDTSevere Thunderstorm WarningPUBPueblo43 min
May 8, 2:52 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Pueblo3 hr
May 8, 3:22 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Huerfano, Pueblo38 min
May 8, 3:31 PM MDTSevere Thunderstorm WarningPUBOtero, Pueblo59 min
May 8, 3:37 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo38 min
May 8, 4:14 PM MDTSevere Thunderstorm WarningPUBOtero15 min
May 8, 4:24 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero23 min
May 8, 4:54 PM MDTSpecial Weather StatementPUBCuster51 min
May 8, 5:08 PM MDTSpecial Weather StatementPUBOtero52 min
May 8, 5:20 PM MDTSpecial Weather StatementPUBGunnison40 min
May 8, 5:24 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.